Table of Contents
Economics Research International
Volume 2014, Article ID 517951, 7 pages
Research Article

Bankruptcy Problem Allocations and the Core of Convex Games

1School of Economics, UASLP, Avenida Pintores S/N, 78213 San Luis Potosí, SLP, Mexico
2CIMAT, A.C., Jalisco S/N, 36240 Guanajuato, GTO, Mexico

Received 18 March 2014; Revised 30 May 2014; Accepted 5 June 2014; Published 25 June 2014

Academic Editor: Jordi Massó

Copyright © 2014 William Olvera-Lopez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

William Olvera-Lopez, Francisco Sanchez-Sanchez, and Iván Tellez-Tellez, “Bankruptcy Problem Allocations and the Core of Convex Games,” Economics Research International, vol. 2014, Article ID 517951, 7 pages, 2014.